Methadone Detox Centers
There are roughly 250,000 methadone users in the United States. Most of these people obtain the drug legally through methadone clinics as a maintenance or replacement drug for another opiate addiction, such as trying to get off heroin. Many methadone users find it difficult to wean off the drug from higher doses, or find the length of time to be too long, and therefore look for detox centers that can help them step down quicker and more comfortably.
If you are looking for a detox center for methadone, we can assist you in locating the right facility.
Detoxification Help for Methadone
Call our methadone detox helpline at 1-877-920-2533 now or fill out our confidential assessment form below and one of our counselors will assist you as soon as possible.
About Methadone Detox
Methadone is also a highly abused drug that has its own street market values, and is one of the deadliest drugs in terms of overdoses. Some attribute this to it's longer half-life and so the toxicity can build up inside a person's body, causing organ failure. Others say that because it doesn't produce the same high as previously-abused opiates then addicts wind up taking too much trying to create an effect. Additional reports show that methadone can be very deadly when mixed with other drugs, such as more opiates, benzodiazepines, alcohol, antidepressants, etc.
Common brand names for methadone include Dolophine, Eptadone, Methadose and Physeptone
Opiate withdrawal can be a very painful and uncomfortable experience already, and methadone typically has more severe withdrawal symptoms than other opiates. This is one reason why the weaning period can take so long, and also why many methadone users would prefer to go into a medical detox clinic to make the process easier to deal with.
If you or someone you love is in need methadone detox, contact us today. Call 1-877-920-2533 to speak with a counselor now.
Methadone is a very strong painkiller. It is also used to treat heroin addiction. Methadone overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. Methadone overdose can also occur if a person takes methadone with certain painkillers, such as Oxycontin, Vicodin, or morphine.
Some symptoms of methadone overdose include nausea, spasms of the stomach or intestines, vomiting, low blood pressure, weak pulse, difficulty breathing, blue fingernails and lips, cold or clammy skin, extreme drowsiness or disorientation.